# SDR CWQR20150119003

- Difficulty date: January 19, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N610QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605210
- Aircraft time: 11,406 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 66124429
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION WE FOUND A HYD LINE STAND OFF BRACKET BROKEN & THE LINE CHAFING THE STRUCTURE.  UPON FURTHER INSPECTION WE FOUND THE HYD LINE STAND OFF BRACKET ATTACH RIVET HOLES IN THE FRAME WERE CRACKED. TWO CRACKS WERE MEASURED AT 1.65 & .65 INCHES LONG.  THIS FRAME TIES IN THE CTR OF THE UPPER BAGGAGE COMPARTMENT & THE UPPER BAGGAGE DOOR CLOSE OUT FRAME.  A SERVICE CONDITION REPORT HAS BEEN SENT UNDER NR 707940.
